Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Body of epilepsy patient has become rigid - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Brain and Spine
Answered by

General & Family Physician
Practicing since : 2009
Answered : 590 Questions

Doctor :   Hi
User :   hello...
Doctor :  
How can I help you?
User :   i need to talk about an epilipy case....
User :   sorry i don't know the spellings...: )
Doctor :   No problem

Doctor :  
Proceed with your query
User :   the patient is an epilipsy patient...for about 35 plus
Doctor :   Ok

User :   and she's been receiving constant medications....
User :   in that regard....from qualified doctors....
Doctor :   Fine

User :   but...over past few months...she's gotten very rigid and stiff..
User :   her body that is...
Doctor :  
User :   and she's having lots of weakness...and pain in body..
User :   can't seem to even walk.....and needs a lot of support and move around....
User :   she's a young person....mind you.....around 40 odd...
Doctor :   Has it happened in spite of being on medications?
User :   those medications seem to have worked absolutely fine....for past 35 odd years...
Doctor :   Ok
User :   it's only these last few months....probably year....
User :   that....yeah....
User :   and...those....seazres....
User :   she's had instances where she would simply faint....
User :   and we wouldn't to help her...
User :   can you suggest anything in that regard?
User :   my email address is YYYY@YYYY
User :   her back is getting round...rather than straight..
Doctor :   Sure

Doctor :  
I can help you
User :   and's lost a lot of weight..recently..
Doctor :  
Firstly I would need to know what medications she is taking?
Doctor :  
or was taking?

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor